Corticosteroid induced rosacea

Glucocorticoid therapy is associated with an appreciable risk of bone loss, which is most pronounced in the first few months of use. In addition, glucocorticoids increase fracture risk, and fractures occur at higher bone mineral density (BMD) values than occur in postmenopausal osteoporosis. The increased risk of fracture has been reported with doses of prednisone or its equivalent as low as to mg daily [ 1 ]. Thus, glucocorticoid-induced bone loss should be treated aggressively, particularly in those already at high risk for fracture (older age, prior fragility fracture). In other individuals, clinical risk factor and bone density assessment may help guide therapy. The prevention and treatment of glucocorticoid-induced bone loss will be reviewed here. The clinical features are reviewed separately. (See "Clinical features and evaluation of glucocorticoid-induced osteoporosis" .)

Drug induced autoimmune liver disease is a poorly defined and under-reported the liver disorder, and, probably, an underestimated liver disease [ 10 ]. Although DIAIH may develop after a prolonged use of a drug, it seems that DIAIH can be presented with acute hepatitis of unknown etiology. Female sex seems to be a risk factor for DIAH. Treatment decisions should be given according to patient’s clinical status and follow ups at acute presentations of DIAIH. There can be no treatment need, but, when needed generally a short course of immunosuppressive treatment can be sufficient without relapse opposed to idiopathic AIH.

Corticosteroid induced rosacea

corticosteroid induced rosacea

Media:

corticosteroid induced rosaceacorticosteroid induced rosaceacorticosteroid induced rosaceacorticosteroid induced rosaceacorticosteroid induced rosacea

http://buy-steroids.org